Let be a graph with vertex set and edge set , and let denote the length of a geodesic in . For any and , let . For distinct $e_1, e_2\in E(G)R{e_1,e_2}={z\in V(G):d(z,e_1)\neq d(z,e_2)}$. Kelenc et al. [Discrete Appl. Math. 251 (2018) 204-220] introduced the edge dimension of a graph: A vertex subset is an edge resolving set of if for any distinct , and the edge dimension of is the minimum cardinality among all edge resolving sets of . For a real-valued function defined on and for , let . Then is an edge resolving function of if for any distinct $e_1,e_2\in E(G)edim_f(G)G\min{g(V(G)):g\mbox{ is an edge resolving function of }G}edim_f(G)edim(G)$ if the codomain of edge resolving functions is restricted to . We introduce and study fractional edge dimension and obtain some general results on the edge dimension of graphs. We show that there exist two non-isomorphic graphs on the same vertex set with the same edge metric coordinates. We construct two graphs and such that and both and can be arbitrarily large. We show that a graph with cannot have or as a subgraph, and we construct a non-planar graph satisfying . It is easy to see that, for any connected graph of order , $1\le edim_f(G) \le \frac{n}{2}Gedim_f(G)=1$ and examine some graph classes satisfying . We also determine the fractional edge dimension for some classes of graphs.

生成讲解博客的中文版本

生成AI智能校验的中文版本